# SDR AALA20100422TUL06

- Difficulty date: April 22, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP INBOARD WEDGE DENT MEASURED APPROXIMATELY 3 INCHES BY 4 INCHES BY 1/8 INCH DEEP.  REMOVED AND REPLACED DENTED SKIN PER ESO 80096 PAGE 01A.
